# SDR ASOA2014061910697

- Difficulty date: May 22, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 15,033 hours, 10,692 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 319.7 CORRODED ON FWD SIDE BETWEEN STR 27 & 26L.  REMOVED CORROSION DAMAGE IAW SRM 51-21-06-001-001-A01.  RECEIVED AND COMPLIED WITH REO 690-53-21-644A.
